# SDR FDEA202210042461

- Difficulty date: October 4, 2022
- Submitted: October 5, 2022
- Operation: Air carrier
- Aircraft: N781FD
- Make and model: Boeing 757
- Aircraft serial: 26673
- Aircraft time: 75,951 hours, 29,203 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: 146N876213
- Condition: None
- Location: 251
- Stage of operation: IN
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

ACCOMPLISH FEDEX E.A. F-5310-T0357573-P2 REQUIRED, REPLACEMENT OF THE L4 DOOR   LOWER HINGE SUPPORT FITTING P/N 146N8762-13. REMOVED AND REPLACED THE L-4 DOOR LOWER HINGE SUPPORT FITTING IAW BAC DWG   146N8739, REV. K AND FEDEX E.A. F-5310-T0357573-P2, TITLE: FUSELAGE - MAINFRAME - LH   NUMBER 4 PASSENGER DOOR LOWER HINGE FITTING AT STA 1640 - TEMPORARY FREEZE PLUG   REPAIR
